Jump to content
CrazyBoards.org

Recommended Posts

SO apparently I have Schizophrenia - I am still unsure if this is true - but in order to get my family to pay for a PI I have to try an antipsychotic - I am having all sorts of trouble with my landlord who is spying on me I have pictures of the cameras I will upload here if I can. These cameras are in the wall...

Anyway I have started 20mg of Latuda and am meant to go up to 40mg.

I'm noticing a bit of anxiety.... I am not sure about it - but I also slept a bit after I took it and I have to work tomorrow....can I please have some feedback from others who are on it...?

IMG_0313.jpeg

Link to comment
Share on other sites

@Stinkylips I think that Latuda is as good a choice as any to start with. Unfortunately, all APs will have side effects, but I have found that Latuda often brings less of the really severe stuff. Start up anxiety on any psych med is typical, it sucks but you might have  to try and weight it out. Sleep schedule issues can happen, but this can often be fixed by playing with what time you take the dose (also I think Latuda needs to be taken with food,) 40 is at the low end, the Max for schizophrenia is 160, so it may be a waiting game to work up to an effective dose. I know all this waiting can be super difficult, but it’s the nature of mental illness. Latuda isn’t the slowest AP, but it’s not the fastest either. I was sedated when at 120 once (the high for bipolar) but below that I felt that the sedation was manageable.

however, I know your symptoms are quite severe, so if you feel a danger to self or others you should probably revisit the Er to be safe 

Link to comment
Share on other sites

39 minutes ago, Stinkylips said:

SO apparently I have Schizophrenia - I am still unsure if this is true - but in order to get my family to pay for a PI I have to try an antipsychotic - I am having all sorts of trouble with my landlord who is spying on me I have pictures of the cameras I will upload here if I can. These cameras are in the wall...

Anyway I have started 20mg of Latuda and am meant to go up to 40mg.

I'm noticing a bit of anxiety.... I am not sure about it - but I also slept a bit after I took it and I have to work tomorrow....can I please have some feedback from others who are on it...?

IMG_0313.jpeg

Whats PI?  Some of what you describe can be schizophrenia.  Particularly your suspicions about your landlord.  I’m not saying it’s out of the realm of possibility but feelings of being spied on is common.  

Any way, I’m not here to question your diagnosis, but to answer your question on Latuda, I took it a little while back and it increased my anxiety.  Anecdotally, Latuda can cause anxiety at the lower doses, but can become sedating at the higher ones.

Edited by Arj72
Link to comment
Share on other sites

2 minutes ago, Arj72 said:

Whats PI?  Some of what you describe can be schizophrenia.  Particularly your suspicions about your landlord.  I’m not saying it’s out of the realm of possibility but feelings of being spied on is common.  

Any way, I’m not here to question your diagnosis, but to answer your question on Latuda, I took it a little while back and it increased my anxiety.  Anecdotally, Latuda can cause anxiety at the lower doses, but can become sedating stress the higher ones.

PI = Private Investigator

Link to comment
Share on other sites

Latuda 20 mg tended to be stimulating for me, 40 mg tended to be neutral for me, and 60-80 mg tended to be sedating for me. I tried 120 mg a few times just to try it, but it wasn't much more sedating. After a while, you become accommodated to the sedation and it eventually goes away. Make sure to consume 350 calories worth of food/protein shake/etc. when you take it or it won't absorb completely.

Best of luck with it! I hope it works for you!

Link to comment
Share on other sites

@Stinkylips, that isn’t a camera. Those bumps in your paint are either vermiculite or perlite. Vermiculite is a naturally occurring mineral, and perlite is a volcanic glass. Both are commonly mixed into paint to give it a rougher texture, which hides imperfections in the surface of the plaster or drywall of the wall itself. Some chunks are bigger or rougher than others and don’t get as well coated with the paint, so they’re a different color and show up more readily.

 

Link to comment
Share on other sites

8 hours ago, Stinkylips said:

Does the restless feeling go away with Latuda?

Sometimes.  Keep an eye on it.  If it becomes unbearable or doesn’t go away the doctor has options to either treat it, or switch to a different med.

Link to comment
Share on other sites

Latuda was activating for me at 40 mg, I could take it during the day. As soon as I went up to 80 it became sedating and I had to take it at night. I can’t remember if I had anxiety at first or not, but if I did, it went away. Now all it does is make me a bit sleepy and it gets rid of psychosis.

 

Unfortunately a PI is just going to tell you that’s a bump in the wall, nothing more. 

Link to comment
Share on other sites

On 12/30/2019 at 12:03 AM, Stinkylips said:

Does the restless feeling go away with Latuda?

It should be transient. If they don't go away, you either need to lower or raise your dose, depending on if it's akathisia or not. If it's akathisia, lowering the dose and/or taking benztropine will help. If it's just activation via 5-HT2A antagonism winning out over D2 antagonism, you may need to go to 60-80 mg, possibly 120-160 mg if you really need it.

Link to comment
Share on other sites

6 hours ago, mikl_pls said:

It should be transient. If they don't go away, you either need to lower or raise your dose, depending on if it's akathisia or not. If it's akathisia, lowering the dose and/or taking benztropine will help. If it's just activation via 5-HT2A antagonism winning out over D2 antagonism, you may need to go to 60-80 mg, possibly 120-160 mg if you really need it.

Although, since you’re only at forty mg, a lowering would be to 20, which many find ineffective so you might need a new med strategy anyway...  but it might still be a wait and watch at this point 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...